# SDR VQI2013F00005

- Difficulty date: February 21, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N849VA
- Make and model: Airbus A320-214
- Aircraft serial: 4991
- Aircraft time: 3,697 hours, 1,062 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8008477070
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL TEST OF THE EMERGENCY LIGHT SYS ROWS 13 & 14 LEFT, FOUND INOPERATIVE.  UPON INSPECTION FOUND WIRE BROKEN ON HARNESS FIN 7260VC6, PN 8008-47-70-70.  ACFT WAS PLACED OUT OF SERVICE AND HARNESS WAS REPLACED AND NO DELAY ON SCHEDULED FLIGHT INCURRED.
